# SDR ASAA2023110646040

- Difficulty date: November 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 4,067 hours, 1,180 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810810
- Condition: Faulty
- Location: Rh Wing
- Part time: 4,069 hours, 1,181 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WING ANTI-ICE R VALVE LIGHT STAYED ON WITH SWITCH ON. ACCOMPLISHED QRH. GROUNDED - YES. REMOVED & REPLACED R/H WING A/I VALVE REF MM 30-11-11. LEAK & OPS CHECKEDD GOOD. MEL 30-11-01B CLEARED. PLACARD REMOVED. SEAMC JEREMY NOTIFIED.
